Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having acne marks on skin. Having dark spot on upper lip due to hair removal. How can I get rid of this?

Hi Im an Indian but currently staying in New zealand... I have got acne marks on my skin. which doesnt fade. Is there any cream or anything that i can use to get rid of these scars quickly. I also got a dark spot on my upper lip as a reaction to a hair removal cream that i used 3 weeks back and it doesnt fade. Is ther anything to get rid of that as well? Thanks in advance.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
HI...dear rppati..,
Thanks for choosing HCM..,
Scars can remove by using Bicorneum cream...from
walace company..,'but will take time..,
Night times use kojic cream and moring SUNSCREEN LOTION.,
Answered: Mon, 2 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor